Existence of generalized affine symmetric spaces of arbitrary order
Colloquium Mathematicum, Tome 47 (1982) no. 2, pp. 283-293
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_47_2_283_293,
author = {Milo\v{s} Bo\v{z}ek},
title = {Existence of generalized affine symmetric spaces of arbitrary order},
journal = {Colloquium Mathematicum},
pages = {283--293},
year = {1982},
volume = {47},
number = {2},
doi = {10.4064/cm-47-2-283-293},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-47-2-283-293/}
}
TY - JOUR AU - Miloš Božek TI - Existence of generalized affine symmetric spaces of arbitrary order JO - Colloquium Mathematicum PY - 1982 SP - 283 EP - 293 VL - 47 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-47-2-283-293/ DO - 10.4064/cm-47-2-283-293 LA - en ID - 10_4064_cm_47_2_283_293 ER -
Miloš Božek. Existence of generalized affine symmetric spaces of arbitrary order. Colloquium Mathematicum, Tome 47 (1982) no. 2, pp. 283-293. doi: 10.4064/cm-47-2-283-293
Cité par Sources :